# SDR IPXA2025052129338

- Difficulty date: May 6, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 29,032 hours, 4,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390447
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - STRINGER CRACK, AFT SIDE OF STA 2360 S-7L - LEVEL 1. (REPAIR) II COMPLETED FOR EGAT WORK SHEET NO.50294 STEP 27 - FINAL INSPECTION ON REPAIR AREA TO ENSURE COMPLIANCE WITH REPAIR REQUIREMENTS.
